Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Occasional black stuff in spits after brushing, do not smoke. What could be causing this?

Sometimes in the morning I have been spitting out black stuff after brushing my teeth . I dont smoke anything and never have in my life. This has been happening for more than a month now but I have thought nothing of it til now after reading somethings online. Thing is I m suffering from no symptoms like chest pain or anything so I honestly dont know whats causing it. Any idea on what it could be?
Asked On : Wed, 7 Nov 2012
Answers:  1 Views:  816
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Rheumatologist 's  Response
Hi. Please examine your oral cavity before brushing your teeth to see if you can see anything black. If nothing seems to be there, get yourself examined by an ENT surgeon or get the spit sample examined. It is difficult to comment on what you spit sitting online. May be i have not helped you, but this is the way to go about it. Thank you.
Answered: Wed, 4 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor